RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 49, Pages 89–98 (Mi cmfd247)  

This article is cited in 1 scientific paper (total in 1 paper)

On integral expressions for volumes of hyperbolic tetrahedra

V. A. Krasnovab

a Moscow State Regional Social-Humanitarian Institute, Kolomna, Russia
b Peoples' Friendship University, Moscow, Russia

Abstract: In this paper, we derive the Derevnin–Mednykh integral expression for the volume of a hyperbolic tetrahedron in terms of dihedral angles from the Murakami–Yano expression. As a consequence, we derive an expression for the volume of a hyperbolic tetrahedron in terms of edge lengths.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 211:4, 531–541

UDC: 514.13+514.132

Citation: V. A. Krasnov, “On integral expressions for volumes of hyperbolic tetrahedra”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 49, PFUR, M., 2013, 89–98; Journal of Mathematical Sciences, 211:4 (2015), 531–541

Citation in format AMSBIB
\Bibitem{Kra13}
\by V.~A.~Krasnov
\paper On integral expressions for volumes of hyperbolic tetrahedra
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2013
\vol 49
\pages 89--98
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd247}
\transl
\jour Journal of Mathematical Sciences
\yr 2015
\vol 211
\issue 4
\pages 531--541
\crossref{https://doi.org/10.1007/s10958-015-2616-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84946496942}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd247
  • http://mi.mathnet.ru/eng/cmfd/v49/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, E. Sh. Khisyametdinova, “O formule ob'ema giperbolicheskogo oktaedra s $\mathrm{mm2}$-simmetriei”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 103–114  mathnet
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:284
    Full text:78
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020